# SDR FOTR20150711050

- Difficulty date: July 11, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N380DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29380
- Aircraft time: 53,082 hours, 14,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13193
- Condition: Damaged
- Location: Zone 200
- Part time: 53,082 hours, 14,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR, BS 365.25 FRAME IS DAMAGED BETWEEN STRINGERS 3 - 4L.
